HYPERSURFACES IN SPACE FORMS SATISFYING THE CONDITION $L_k x = Ax + b$

Kashani, S. M. B., Alías, Luis J. . Taiwanese Journal of Mathematics 2010. 14 (5) :1957-1977

Locate this article in:

Bibtex

@article{CIS-483242,
  Author = {Kashani, S. M. B. and Alías, Luis J.},
  Title = {HYPERSURFACES IN SPACE FORMS SATISFYING THE CONDITION $L_k x = Ax + b$},
  Journal = {Taiwanese Journal of Mathematics},
  Volume = {14},
  Number = {5},
  Year = {2010},
  Pages = {1957--1977},
  Keywords = {}
}

Similar articles